# SDR DXTA2010102704276

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 1,538 hours, 1,224 cycles
- Engine: Pwc PW545B
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Valve
- Part number: 53071
- Part serial: 0430C
- Condition: Binding
- Location: Rudder
- Part time: 1,417 hours, 1,131 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, RUDDER PEDALS VERY STIFF. CONFIRMED YAW DAMPER OFF.  RETURNED.  RUDDER BIAS CHECKED NORMAL ON TAXI.  AFTER LANDING, ON TAXI IN, CHECKED RUDDER STIFFNESS AND FOUND NORMAL AT IDLE POWER BUT RUDDER BECAME PROGRESSIVELY STIFFER AS POWER ADVANCED.  COULD NOT DUPLICATE AFTER COMPLETE RUDDER BIAS SYS OPS CHECK, INSTALLED O/H RUDDER BIAS SHUTOFF VALVE.  OPS CHECKED GOOD IAW MM 27-20-05.
